| Catalog Number |
PVPM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an attorney that patient underwent hernia repair on (b)(6) 2011 and a mesh was implanted.It was reported that patient underwent revision surgery on (b)(6) 2013.It was reported that the patient experienced an unknown adverse event.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 01/28/2026.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Date sent to the fda: 2/24/2026.Corrected information: h6 (component code and type of investigation code).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.